Extremal problems among subsets of a set

Paul Erdos, Daniel J. Kleitman

Research output: Article

25 Citations (Scopus)

Abstract

This paper is a survey of open problems and results involving extremal size of collections of subsets of a finite set subject to various restrictions, typically on intersections of members.

Original languageEnglish
Pages (from-to)281-294
Number of pages14
JournalDiscrete Mathematics
Volume8
Issue number3
DOIs
Publication statusPublished - máj. 1974

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this